... two months ago.would she experience any emotional changes because of the stoppage?
i am on synthroid for the same disease . i am on alot of medication i ran out of synthroid once thought id see if i could do without it . after a couple of weeks i noticed i became moody and cryed over everything . i dont recomend stoping synthroid once you are on it without a dr telling you to stop it . i hope she is all right and ill say a prayer for her
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2012 • 4 answers
Posted 1 Jun 2012 • 21 answers
Hashimoto's disease - Hi! I was diagnosed with Hashimotos 9 month(more than 10 years w/symptons and?
Posted 25 Sep 2012 • 2 answers
Hashimoto's disease - I am recently diagnosed with Hashimotos disease. When first put on medication?
Posted 28 Nov 2012 • 1 answer
Hashimoto's Disease - My wife has Hashimotos and her energy level is very low. She constantly feels?
Posted 14 Dec 2014 • 3 answers